# SDR IXXA060201S

- Difficulty date: June 8, 2004
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 76,460 hours, 20,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Part time: 76,460 hours, 20,947 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FLOOR CHANNELS CORRODED AND CRACKED FROM STATION 990 TO STATION 1120 -X7, AND +X7.  REPLACED FLOOR CHANNELS FROM STATION 990 TO STATION 1120 -X7 AND+X7, PER ALL APPLICABLE DATA.
